# SDR REXA2021050400141

- Difficulty date: March 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL BEGINNING @ FS 379 CORRODED IN SEVERAL LOCATIONS. - INSTALLED R/H SIDE SEAT RAIL AND SUPPORT STRUCTURE FROM FS 379 TO FS 483 IAW CRJ 700 AMM 53-00-49-400-801CONFIG A17). WVAC EMP STAMP #712 MTC
